# SDR USAA990883

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 807
- Part time: 35,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK FLOORBEAM AT BS 807 AFT CARGO COMPT.  INSTALLED DOUBLER PER EA 65091 SRM 51-70-10/53-00-51 SECT 41, 43 PAGE 201 AND 202.  (M)
